On Generalized Stirling Numbers and Polynomials
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 241
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_3-4_a2,
author = {N. Cakic and Gr. Milovanovic},
title = {On {Generalized} {Stirling} {Numbers} and {Polynomials}},
journal = {Mathematica balkanica},
pages = {241},
year = {2004},
volume = {18},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a2/}
}
N. Cakic; Gr. Milovanovic. On Generalized Stirling Numbers and Polynomials. Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 241. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a2/